Dizziness /room spinning with methotrexate

Hi. I'm on my third week of sub cut methotrexate 15mg. I've had the Nausea and fatigue as expected, but I've also been experiencing dizziness. I feel as if the room is spinning especially when I lie down, it has caused me to throw up a couple of times now. Has anyone else experienced this?

I am also on 15mg pred, and it has been suggested it could be that. However I've been on much higher doses for years and never had this.

Skip

Featured Content

HealthUnlocked User Stories

How did you improve your fitness, general well-being or cope with your illness?

Share your story

Featured by HealthUnlocked

1 Reply

oldestnewest
  • I'm not really any help, but I found your post because I'm having exactly the same thing. I've been on MTX about 2 years now, but the dose was recently increased to 25 mg and I was switched from tablets to subcutaneous injections. This is my fourth week of the injection. I took my shot this evening before bed, and now I'm having the worst dizziness of my life. It's much worse when lying down. And it's actually even worse if I try to close my eyes. I literally feel like the whole room is moving.

You may also like...